# SDR SWAA2024012440744

- Difficulty date: January 14, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,801 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO AFT CORNER THRESHOLD CRACKED.<[01] FITTED AND DRILLED UP NEW SCUFF PLATE 654A0004-338 PER SRM 51-10-02. ITEM TO BE INSTALLED ON ROUTINE CARD TTG8R007UCPX.
